Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Psoriatic Arthritis, swollen knee joint, had taken medicines, have difficulty in walking. Remedy?

I am suffering with Psoriatic Arthritis from the past 2 years and doctor prescribed me to use Saaz DS, Methotrexate and Microcid to use. I used for almost 1.5 years but now I stopped them fearing of side affects. Now Again my problem started and Knee Joint swell almost its double. I am 29 yrs old. Please suggest me a remedy as it is very difficult for me to walk now.
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. Firstly my dear are you male or female; married? Pregnancy status if so? The reason i ask is the medications you take can have a direct bearing depending on all this. Also i presume you started all these meds under a dermatologist's supervision & as such, am sure baseline & subsequent blood tests( largely the liver & kidney status) would have been assessed at regular intervals. Did you stop the medication on your own fearing side effects? That was not such a good ploy. Please go back to your doctor, do all the requisite blood tests et al & then he/she will decide what medications to be started on this time. Psoriatic arthritis does not resolve overnight & needs time. Nowadays, there are Biological medications (eg Infliximab etc) that are very useful but they all have their respective side effects. If you wish to consult mois or any other dermatologist online on this portal, please use the relevant portal & upload your photographs & all the tests done hitherto. Cheers & Good Luck & hope you are soon pain-free!
Answered: Sat, 8 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
u r advice to place south pole of med. power magnet to knee, twice a day for15 days to reduce swelling and joint pain. feel free to cont. for magnets etc. ,mob- 9358187406
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor